# SDR WRXR20250507001

- Difficulty date: May 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: CC67012803
- Condition: Corroded
- Location: Zone 500 Slat
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION FOUND ON SLAT 3 RIB I/B FACE OF RIB AT SS344.66, WS310.50L. REMOVED CORROSION IAW CRJ 900 SRM 51-21-06-001-001-A01. REPAIR COMPLIED WITH IAW MHIRJ REO 690-57-42-1191 REV --.
